EconPapers    
Economics at your fingertips  
 

Stability Properties of Some Functional Equations

Roman Badora ()
Additional contact information
Roman Badora: Silesian University

Chapter Chapter 1 in Functional Equations in Mathematical Analysis, 2011, pp 3-13 from Springer

Abstract: Abstract We prove stability results for a family of functional equations.

Keywords: Functional equation; Stability (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_1

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_1

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_1